RESPIRONICS, INC. BIPAP A40; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Back to Search Results |
| Model Number |
GBX3100S19 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported failure of ventilator inoperative is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.A field action was initiated with record id 2024/003/027/601/074 and consisted of a field safety notice fsn 2023-cc-src-039.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no further indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The bipap a40 pro gbx3100s19 is substantially similar to the bipap a40 (1111169) and will be reported in the united states under bipap a40, 501k number: k121623.Review of the dhr for this device, serial number (b)(6), did not find any non-conformances or abnormalities related to the [reportable] malfunction/allegation identified in this complaint record during testing of the device prior to distribution.
Event or Problem Description
A bipap a40 proefl ventilator was returned to a third-party service center for evaluation.There was no patient involvement, and no harm or injury reported.Device evaluation by the third-party service center indicated a ventilator inoperative device error code was present in the error log indicating failure of the outlet pressure sensor.The issue would require replacement of the device printed circuit board assembly to address the issue.However; no parts were replaced.The customer requested the device be scrapped.